# SDR UPS99828700

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SKIN FWD OF TAIL CONE AT STA 1885 IS BULGED AND DENTED.  FAB NEW SKIN SECTION IAW DAC 5644500 ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALL IAW DC8 SRM 51-1-21.
